# SDR AALA20171022003

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 9,190 hours, 925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 DOOR EMERGENCY POWER ASSIST SYSTEM BOTTLE PRESSURE READING ZERO PSI DUE TO SLIDE DEPLOYMENT.  REMOVED AND REPLACED BOTTLE ASSEMBLY PER AMM 52-11-22.  OPERATIONAL CHECK GOOD.
